MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 1 L; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 1 L; KNEE TIBIAL TRAY
Catalog Number 02.07.1201L
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2023 lot 103277: (b)(4) items manufactured and released on 03-nov-2010.Expiration date: 2015-09-30; 2 items reworked and released on 15-sep-2016.Expiration date: 2021-08-28.No anomalies found related to the problem.Additional implant involved, batch review performed on 13 december 2023: gmk-sphere 02.12.0110fl tibial insert fixed sphere flex size 1/10 mm l (k121416) lot 187201: 30 items manufactured and released on 22-jan-2019.Expiration date: 2024-01-02.No anomalies found related to the problem.To date, 9 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to tibial tray fixed cemented size 1 subsidence and knee instability, at about 2 years 10 months after the primary.All components successfully revised with competitor's system.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 1 L
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18334828
Report Number3005180920-2023-01011
Device Sequence Number8406511
Product Code JWH
UDI-Device Identifier07630030819841
UDI-Public07630030819841
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number02.07.1201L
Device Lot Number103277
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown